Noethericity and the index of a class of two-dimensional singular
Doklady Akademii Nauk, Tome 313 (1990) no. 3, pp. 541-545
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_3_a5,
author = {G. Dzhangibekov},
title = {Noethericity and the index of a class of two-dimensional singular},
journal = {Doklady Akademii Nauk},
pages = {541--545},
year = {1990},
volume = {313},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_3_a5/}
}
G. Dzhangibekov. Noethericity and the index of a class of two-dimensional singular. Doklady Akademii Nauk, Tome 313 (1990) no. 3, pp. 541-545. http://geodesic.mathdoc.fr/item/DAN_1990_313_3_a5/